# SDR AALA20150918014

- Difficulty date: August 26, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 9,621 hours, 3,695 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FAIL SAFE STRAP DAMAGED AT STATION 268, STRINGER 26R.  ACCOMPLISHED PERMANENT REPAIR IAW AARD 51-00-05, SRM 51-40-05, SRM 51-40-02, SRM 51-20-01 & DWG 141A-1551.
